# SDR DALA2020012420574

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK PLATE WAS FOUND OUT OF LIMITS ON STA.1681 BTW. RBL 17" TO RBL 42" OF CABIN PAX. CORRECTIVE ACTION: PERMANENT REPAIR PERFORMED PER B757-300 SRM 53-60-51 REP 2 ON DECK PLATE AREA OUT OF LIMITS.
